American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Donna Marie Bennett. An extension of Rellich's inequality . Proc. Amer. Math. Soc. 106 (1989) 987-993. MR 955455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jerome A. Goldstein and Roman Svirsky. On a domain characterization of Schr\"odinger operators with gradient magnetic vector potentials and singular potentials . Proc. Amer. Math. Soc. 105 (1989) 317-323. MR 931731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Terence Brenner. The spectra of certain elliptic operators in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 103 (1988) 424-428. MR 943060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Werner Kirsch. Small perturbations and the eigenvalues of the Laplacian on large bounded domains . Proc. Amer. Math. Soc. 101 (1987) 509-512. MR 908658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] F. Gesztesy, B. Simon and B. Thaller. On the selfadjointness of Dirac operators with anomalous magnetic moment . Proc. Amer. Math. Soc. 94 (1985) 115-118. MR 781067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. Weder. The unified approach to spectral analysis. II . Proc. Amer. Math. Soc. 75 (1979) 81-84. MR 529218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Devinatz. Essential selfadjointness of certain partial differential operators on $R\sp{n}$ . Proc. Amer. Math. Soc. 60 (1976) 235-242. MR 0447830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Charles I. Goldstein. Meromorphic continuation of the $\mathcal{L}$-matrix for the operator $-\Delta$ acting in a cylinder . Proc. Amer. Math. Soc. 42 (1974) 555-562. MR 0355687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John C. Wells and Charles R. DePrima. Local automorphisms are differential operators on some Banach spaces . Proc. Amer. Math. Soc. 40 (1973) 453-457. MR 0324470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joseph W. Jerome. Asymptotic estimates of the $n$-widths in Hilbert space . Proc. Amer. Math. Soc. 33 (1972) 367-372. MR 0296583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stephen J. Greenfield and Nolan R. Wallach. Global hypoellipticity and Liouville numbers . Proc. Amer. Math. Soc. 31 (1972) 112-114. MR 0296508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2